Translator Disclaimer
2020 The Engel–Lutz twist and overtwisted Engel structures
Álvaro del Pino, Thomas Vogel
Geom. Topol. 24(5): 2471-2546 (2020). DOI: 10.2140/gt.2020.24.2471

Abstract

We introduce a modification procedure for Engel structures that is reminiscent of the Lutz twist in 3–dimensional contact topology. This notion allows us to define what an Engel overtwisted disc is, and to prove a complete h–principle for overtwisted Engel structures with fixed overtwisted disc.

Citation

Download Citation

Álvaro del Pino. Thomas Vogel. "The Engel–Lutz twist and overtwisted Engel structures." Geom. Topol. 24 (5) 2471 - 2546, 2020. https://doi.org/10.2140/gt.2020.24.2471

Information

Received: 4 February 2019; Revised: 16 September 2019; Accepted: 31 December 2019; Published: 2020
First available in Project Euclid: 5 January 2021

MathSciNet: MR4194297
Digital Object Identifier: 10.2140/gt.2020.24.2471

Subjects:
Primary: 58A30

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
76 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.24 • No. 5 • 2020
MSP
Back to Top